Update on changing from Levo to Armour

Hi All,

I posted a few weeks go about changing from Levo to Armour. I promised to keep an update on how things are going. I only changed on Saturday as I wanted to wait until I had time off work to get used to any side effects.

So far the only thing I have noticed is a strange taste in back of throat, headaches, going more to the toilet for a wee and having a tingling sensation when finishing, I actually feel bloated and have backache (might be water infection) I am also prone to IBS and that kicked in hlf an hr after taking my first tablet and been the same since saturday.

Ordinarily I don't suffer with tingling sensations or any urinary infections, so this is a new symptom for me, I don't know if its related to taking Armour or just a coincidence, got app with GP tmrw so will mention this.

I take 1&hlf grains a day which I have taken advise on here and I use pill cutter and take hlf at 5am and other hlf at 1pm.

Not much else to report, not going to let the above put me off and will carry on with the meds.

3 Replies

  • I do hope things improve for you and this is a link which you may not have seen.


  • Thanks Shaws, Interesting read!

    I think I may be over-thinking a bit. Think I got it in my head that I would have side effects because I have with different doses of Levo, so I thought that I would with Armour!

    Hopefully they will pass as they did with Levo....just getting the balance that is right for me is a blinking jo and a half. :-(

  • Thanks for letting us know. Interesting to know how others are getting on. Is this self medicating or under gp prescription?

You may also like...